# SDR DL72S961164

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482DA
- Make and model: Boeing 727232
- Aircraft serial: 20862
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: R-2 Service
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH VISIBLE CRACK UPPER FWD END OF RT AFT SERVICE DOOR.  REPAIRED PER SRM 52-40-2 FIG 4, INSTALLED DOOR ON AIRCRAFT AND LEAK OPS CHECK OK.
